Alert archive / California / Wind Advisories in 2010

Wind Advisory 3, NWS Medford, OR

January 11, 2010Siskiyou County, California

NWS Medford, OR issued this wind advisory at Jan 11, 2010, 9:59 PM PST for Siskiyou County, California. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jan 11, 2010, 9:59 PM PST (05:59 UTC)
Expired
Jan 12, 2010, 1:00 AM PST
In force
3 hr
Issued by
NWS Medford, OR

County Siskiyou County, CA

The radar

The Medford radar (KMAX), 56 km from the middle of the area, began a volume at 05:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 6.0 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2010-01-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2010-01-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 109 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2879 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
109 m²/s²
0-3 km storm-relative helicity
246 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

909 
WWUS76 KMFR 120559
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
959 PM PST MON JAN 11 2010

...A STRONG COLD FRONT OFFSHORE HAS BROUGHT STRONG WINDS TO THE
REGION...

.A STRONG COLD FRONT WILL MOVE THROUGH THE REGION THROUGH THE
OVERNIGHT HOURS. STRONG WINDS AND PERIODS OF HEAVY RAIN CAN BE
EXPECTED AS THE FRONT MOVES THROUGH.

ORZ026-120700-
/O.EXP.KMFR.WI.Y.0002.000000T0000Z-100112T0600Z/
JACKSON COUNTY-
INCLUDING THE CITIES OF...MEDFORD...ASHLAND
959 PM PST MON JAN 11 2010

...WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING...

THE WIND ADVISORY WILL EXPIRE AT 10 PM PST THIS EVENING. 

SOUTHEAST WINDS IN THE ROGUE VALLEY WILL CONTINUE TO DIMINISH
THROUGH THE NIGHT. 10 TO 20 MPH SOUTHEAST WINDS WITH GUSTS 20 TO
30 MPH ARE EXPECTED TO CONTINUE THROUGH MIDNIGHT BEFORE
DIMINISHING FURTHER. SINCE CURRENT AND EXPECTED WINDS ARE BELOW
ADVISORY CRITERIA THE WIND ADVISORY IS BEING ALLOWED TO EXPIRE AT
10 PM PST THIS EVENING.

$$

CAZ081-120900-
/O.NEW.KMFR.WI.Y.0003.100112T0600Z-100112T0900Z/
/O.EXT.KMFR.HW.W.0012.000000T0000Z-100112T0600Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
959 PM PST MON JAN 11 2010

...HIGH WIND WARNING NOW IN EFFECT UNTIL 10 PM PST THIS EVENING...
...WIND ADVISORY IN EFFECT UNTIL 1 AM PST TUESDAY...

THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM PST TUESDAY. THE HIGH
WIND WARNING IS NOW IN EFFECT UNTIL 10 PM PST THIS EVENING. 

* STRONG SOUTH WINDS WILL DIMINISH BELOW WARNING CRITERIA BY 10 PM
  PST. 

* SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS 35 TO 50 MPH ARE
  EXPECTED THROUGH 1 AM PST EARLY TUESDAY MORNING.

* THE INTERSTATE 5 CORRIDOR FROM NEAR BLACK BUTTE SUMMIT TO YREKA
  WILL BE CONTINUE TO BE IMPACTED...THOUGH LESS SO THAN EARLIER
  TODAY. THE GREATEST IMPACTS ARE LIKELY TO BE IN AND AROUND THE
  TOWN OF WEED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

ORZ021-022-120900-
/O.CON.KMFR.HW.W.0012.000000T0000Z-100112T0900Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
959 PM PST MON JAN 11 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM PST TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM PST TUESDAY. 
 
* PEAK SOUTH WINDS 40 TO 50 MPH WITH GUSTS IN NEAR 60 MPH ARE
  POSSIBLE THROUGH 1 AM PST. HIGHER WINDS ARE POSSIBLE ALONG THE
  HEADLANDS... PARTICULARLY NEAR CAPE BLANCO.

* THE PRIMARY AREA IMPACTED IS LIKELY TO BE COASTAL AREAS ALONG 
  AND NEAR HIGHWAY 101...PARTICULARLY ALONG EXPOSED AREAS OF THE 
  CURRY COUNTY COAST AND IN AND NEAR HUMBUG STATE PARK. 

* THESE WINDS WILL COMBINE WITH HEAVY RAIN CAUSING VERY POOR 
  DRIVING CONDITIONS...AND POSSIBLE TREES FALLING...WHICH COULD 
  RESULT IN POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

ORZ031-121400-
/O.CON.KMFR.HW.W.0012.000000T0000Z-100112T1500Z/
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITY OF...LAKEVIEW
959 PM PST MON JAN 11 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY. 

* STRONG SOUTH TO SOUTHWEST WINDS WILL CONTINUE OVERNIGHT. THE
  OBSERVED SOUTH TO SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO
  55 MPH WILL INCREASE A BIT MORE WITH THE STRONGEST WINDS
  EXPECTED LATE TONIGHT INTO EARLY TOMORROW MORNING. THE WINDS
  WILL THEN TAPER OFF TUESDAY MORNING AS THE COLD FRONT CLEARS THE
  AREA.

* PEAK SOUTH TO SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 
  NEAR 60 MPH CAN BE EXPECTED TONIGHT. 

* HIGHER TERRAIN AND ROUTE 31 FROM VALLEY FALLS TO CHRISTMAS 
  VALLEY WILL HAVE STRONG WINDS WITH THE STRONGEST WINDS NEAR 
  SUMMER LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

LUTZ
1 follow-up statement
940 
WWUS76 KMFR 120603
NPWMFR

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MEDFORD OR
1003 PM PST MON JAN 11 2010

...A STRONG COLD FRONT OFFSHORE HAS BROUGHT STRONG WINDS TO THE
REGION...

.A STRONG COLD FRONT WILL MOVE THROUGH THE REGION THROUGH THE
OVERNIGHT HOURS. STRONG WINDS AND PERIODS OF HEAVY RAIN CAN BE
EXPECTED AS THE FRONT MOVES THROUGH.

CAZ081-120900-
/O.EXP.KMFR.HW.W.0012.000000T0000Z-100112T0600Z/
/O.CON.KMFR.WI.Y.0003.000000T0000Z-100112T0900Z/
CENTRAL SISKIYOU COUNTY-
INCLUDING THE CITIES OF...YREKA...WEED
1003 PM PST MON JAN 11 2010

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM PST TUESDAY...
...HIGH WIND WARNING HAS EXPIRED...

THE HIGH WIND WARNING IS NO LONGER IN EFFECT. A WIND ADVISORY
REMAINS IN EFFECT UNTIL 1 AM PST TUESDAY. 

* SOUTHEAST WINDS OF 25 TO 35 MPH WITH GUSTS 35 TO 50 MPH ARE 
  EXPECTED THROUGH 1 AM PST EARLY TUESDAY MORNING. 

* THE INTERSTATE 5 CORRIDOR FROM NEAR BLACK BUTTE SUMMIT TO YREKA
  WILL BE CONTINUE TO BE IMPACTED...THOUGH LESS SO THAN EARLIER
  TODAY. THE GREATEST IMPACTS ARE LIKELY TO BE IN AND AROUND THE
  TOWN OF WEED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED WITH
HIGHER GUSTS POSSIBLE. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA
CAUTION.

&&

$$

ORZ021-022-120900-
/O.CON.KMFR.HW.W.0012.000000T0000Z-100112T0900Z/
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT...
COQUILLE...BROOKINGS...HARBOR...GOLD BEACH
1003 PM PST MON JAN 11 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM PST TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 1 AM PST TUESDAY. 

* SOUTH WINDS 40 TO 50 MPH WITH GUSTS NEAR 60 MPH WILL OCCUR IN
  SOME AREAS THROUGH 1 AM PST. HIGHER WINDS ARE POSSIBLE ALONG THE
  HEADLANDS...PARTICULARLY NEAR CAPE BLANCO.

* THE PRIMARY AREA IMPACTED IS LIKELY TO BE COASTAL AREAS ALONG 
  AND NEAR HIGHWAY 101...PARTICULARLY ALONG EXPOSED AREAS OF THE 
  CURRY COUNTY COAST AND IN AND NEAR HUMBUG STATE PARK. 

* THESE WINDS WILL COMBINE WITH HEAVY RAIN CAUSING VERY POOR 
  DRIVING CONDITIONS...AND POSSIBLE TREES FALLING...WHICH COULD 
  RESULT IN POWER OUTAGES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

ORZ031-121415-
/O.CON.KMFR.HW.W.0012.000000T0000Z-100112T1500Z/
CENTRAL AND EASTERN LAKE COUNTY-
INCLUDING THE CITY OF...LAKEVIEW
1003 PM PST MON JAN 11 2010

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 7 AM PST TUESDAY. 

* STRONG SOUTH TO SOUTHWEST WINDS WILL CONTINUE OVERNIGHT. THE 
  OBSERVED SOUTH TO SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS 
  TO 55 MPH WILL INCREASE A BIT MORE WITH THE STRONGEST WINDS 
  EXPECTED LATE TONIGHT INTO EARLY TOMORROW MORNING. THE WINDS 
  WILL THEN TAPER OFF TUESDAY MORNING AS THE COLD FRONT CLEARS 
  THE AREA. 

* PEAK SOUTH TO SOUTHWEST WINDS OF 35 TO 45 MPH WITH GUSTS TO 
  NEAR 60 MPH CAN BE EXPECTED TONIGHT. 

* HIGHER TERRAIN AND ROUTE 31 FROM VALLEY FALLS TO CHRISTMAS 
  VALLEY WILL HAVE STRONG WINDS WITH THE STRONGEST WINDS NEAR 
  SUMMER LAKE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. TRAVEL WILL BE
IMPACTED... ESPECIALLY FOR HIGH-PROFILE VEHICLES.

&&

$$

LUTZ

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Medford, OR wrote its last area forecast discussion before this wind advisory went out at Jan 11, 9:11 PM PST, 48 minutes earlier.

Area forecast discussion, Jan 11, 9:11 PM PST, 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
911 PM PST MON JAN 11 2010

.DISCUSSION...
NO UPDATES WILL BE ISSUED AT THIS TIME AS THE GOING FORECAST LOOKS
TO BE VERY GOOD FROM ALL ANGLES. THE CURRENT WIND HEADLINES WILL
LIKELY BE ALLOWED TO RUN THEIR COURSE WITH ONE EXCEPTION...AND
EXPIRATION TIMES...TO INCLUDE THE ROGUE VALLEY WIND
ADVISORY...LOOK RIGHT ON. THE ONE EXCEPTION IS THAT WE WILL
LIKELY DOWNGRADE THE WIND WARNING IN THE SHASTA VALLEY TO AN
ADVISORY IN AN HOUR OR TWO GIVEN THE LATEST TRENDS.

ACROSS THE COASTAL WATERS...A LOW PRESSURE WAVE MOVING
NORTHEASTWARD FROM AREAS WEST OF CAPE MENDOCINO IS GOOD ENOUGH
REASON TO KEEP THE STORM WARNING GOING. COLDER AIR IN THE MID
AND...TO A LESSER DEGREE...UPPER LEVELS IS CATCHING UP TO THE
PRIMARY FRONTAL BAND. THIS WILL LIKELY BRING A SURGE OF WIND ON
THE BACK SIDE OF THE SYSTEM AS IT MOVES THROUGH...AND A SLIGHT
POSSIBILITY OF A FEW LIGHTNING STRIKES ALONG AND NEAR THE COAST AS
THIS HEADS INLAND LATE THIS EVENING THROUGH THE PREDAWN HOURS OF
TUESDAY.

PRECIPITATION AMOUNTS LOOK SUBSTANTIAL IN SOUTHWEST FLOW FAVORED
AREAS...BUT INSUFFICIENT FOR FLOODING. SNOW LEVELS HAVE BEEN
SCRUTINIZED TO ENSURE NO HEADLINES ARE NEEDED. CURRENT
OBSERVATIONS INDICATE SNOW LEVELS WILL BEGIN BETWEEN 6000 AND 7000
FEET...LOWEST IN THE MOUNT SHASTA AREA...AND HIGHEST WEST OF THE
CASCADES. THESE LEVELS ARE LIKELY TO CHANGE LITTLE THROUGH THE
EARLY MORNING...AND THEN WILL HOVER NEAR 6000 FEET TOMORROW.
TUESDAY NIGHT VIGOROUS BUT STILL MILD LOW PRESSURE PUSHING IN
MOISTURE IS LIKELY TO BRING A 5 TO 10 INCHES OF SNOW TO MOUNT
SHASTA...BUT PRIMARILY ABOVE BETWEEN 5000 AND 6000 FEET. GIVEN
TIMING AND INTENSITY UNCERTAINTY...AS WELL AS OUR 5500 FOOT CUT-
OFF FOR SNOW HEADLINES...WILL HOLD OFF ON ISSUING ANYTHING FOR NOW.

A PERIOD OF WINDS NEAR GALE FORCE SHOULD BE EXPECTED OVER THE
COASTAL TOMORROW NIGHT AS THE LOW MOVES NORTHWARD.

&&

.PREV DISCUSSION... /ISSUED 316 PM PST MON JAN 11 2010/

SHORT TERM...TODAY THROUGH THURSDAY...

REST OF THE AFTERNOON AND TONIGHT:
STRONG WARM AIR ADVECTION AHEAD OF A COLD FRONT LOCATED OFFSHORE
HAS CREATED A VERY INTERESTING MICROSCALE METEOROLOGY DAY ACROSS
THE FA. A STRONG LOW LEVEL WIND PROFILE HAS LEAD TO SUBSTANTIAL
ADIABATIC COMPRESSIONAL WARMING ACROSS THE ROGUE VALLEY WITH
TEMPERATURES WARMING UP TO 67 DEGREES...A RECORD BREAKER. THE
WINDS AND BALMY LOW TEMPERATURE OF 59 TO 60 DEGREES STARTED IN
ASHLAND AND THEN MIXED DOWN THE VALLEY AS THE TEMPERATURE
INVERSION OVER KMFR ERODED AROUND 11.20Z. AS A RESULT OF THE
EXCELLENT CASE IN DOWNSLOPE WINDS...HAVE DECREASED POPS HERE IN
THE VALLEY TONIGHT. THE SOUTHEASTERLY WINDS ARE EXPECTED TO
DECREASE LATE TONIGHT AS THE FRONT MOVES ONSHORE AND THE PRESSURE
GRADIENT WEAKENS. AM EXPECTING MOST OF THE PRECIPITATION HERE IN
THE VALLEY TOMORROW MORNING AS THE FLOW BECOMES MORE ONSHORE. FOR
THE REST OF THE FA...NOT MUCH IN THE WAY OF DOWNSLOPE WINDS
ALTHOUGH IT WILL BE WINDY...SEE PDXNPWMFR...AS A RESULT OF THE
GRADIENT WIND.

TUESDAY:
THE FRONT WILL HAVE CLEARED THE AREA BY TOMORROW AFTERNOON. POST
FRONTAL SHOWERS ARE POSSIBLE TUESDAY. A WINTER WEATHER ADVISORY
FOR SNOW MAY BE NEEDED FOR WESTERN SISKIYOU COUNTY TOMORROW NIGHT
INTO WEDNESDAY MORNING. DID NOT ISSUE AN ADVISORY TODAY DUE TO
LACK OF HIGH CONFIDENCE ON QPF AFTER THE FRONT. IN ADDITION...
RECENTLY
THE MODELS HAVE BEEN A LITTLE TOO HIGH WITH THE FREEZING LEVEL...THIS
MORNING IT WAS 10000 FEET FROM THE KMFR RAOB...SO THE SNOW LEVEL
MAY BE TO HIGH IN GENERAL FROM THE WHOLE POST FRONTAL/COLD-AIR
ADVECTION EVENT. WILL LET LATER SHIFTS LOOK AT THE SITUATION.

WEDNESDAY/THURSDAY:
WEDNESDAY AND THURSDAY LOOKS TO BE MAINLY DRY WITH SEASONAL
TEMPERATURES AS 500 HEIGHTS BUILD OVER THE PACIFIC NORTHWEST IN
RESPONSE TO A STRONG JET/TROF DIGGING ACROSS THE SOUTHWESTERN
UNITED STATES. FOGGY DAYS ARE LIKELY IN THE WESTERN VALLEYS AS A
TEMPERATURE INVERSION REFORMS WHICH PROBABLY WILL KEEP MEDFORD
TEMPERATURE DOWN.

LONG TERM...FRIDAY THROUGH NEXT TUESDAY...

THE HIGH PRESSURE RIDGE WILL PERSIST THROUGH FRIDAY. AFTER
MORNING FOG...HIGH CLOUDS WILL INCREASE. THE ECMWF AND GFS ARE IN
GOOD AGREEMENT THROUGH THE WEEKEND...AND BOTH CONTINUE A MOIST
WESTERLY FLOW THROUGH DAY 7. THUS...THE MAIN CHANGES WERE TO ADD A
BIT MORE DETAIL TO THE POP FORECAST BY LOWERING THEM FRIDAY AND
RAISING THEM...ESPECIALLY NEAR THE COAST...SATURDAY THROUGH MONDAY
NIGHT.

A TROUGH IS EXPECTED TO MOVE TOWARD VANCOUVER ISLAND WITH A COLD
FRONT LIKELY TO BRING RAIN TO THE COAST FRIDAY NIGHT. THE FRONT IS
FORECAST TO MOVE INLAND AFTER MIDNIGHT THEN DISSIPATE AS IT TRACKS
ACROSS OUR REGION SATURDAY. A CHANCE OF SHOWERS WILL LINGER SATURDAY
NIGHT AHEAD OF A STRONGER FRONT FOLLOWING A SIMILAR TRACK. THERE IS
STILL SIGNIFICANT UNCERTAINTY AT THIS EARLY JUNCTURE...BUT IT
APPEARS A SERIES OF MODERATE TO STRONG FRONTS WILL BEGIN TO IMPACT
THE WEST COAST ON SUNDAY.

AVIATION...
LOW LEVEL WIND SHEAR IS LIKELY TONIGHT FOR KMFR ALTHOUGH THE SHEAR
IS EXPECTED TO WEAKEN AS THE FLOW BECOMES MORE UNIFORM AND WEAKENS
AS THE FRONT MOVES ONSHORE. MVFR CONDITIONS ARE LIKELY IN SHOWER
ACTIVITY ASSOCIATED WITH A TRAVERSING COLD FRONT...OTHERWISE VFR
BUT BREEZY CONDITIONS WILL CONTINUE.

&&

.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH WIND WARNING UNTIL 1 AM PST TUESDAY FOR ORZ021-ORZ022.
     HIGH SURF ADVISORY UNTIL 4 AM PST THURSDAY FOR ORZ021-ORZ022.
     HIGH WIND WARNING UNTIL 7 AM PST TUESDAY FOR ORZ031.
     WIND ADVISORY UNTIL 10 PM PST THIS EVENING FOR ORZ026.

CA...HIGH WIND WARNING UNTIL 1 AM PST TUESDAY FOR CAZ081.

PACIFIC COASTAL WATERS...STORM WARNING UNTIL 1 AM PST TUESDAY FOR
     PZZ350-PZZ356-PZZ370-PZZ376.
     HAZARDOUS SEAS WARNING UNTIL 10 PM PST WEDNESDAY FOR PZZ350-
     PZZ356-PZZ370-PZZ376.

LUTZ/SPILDE

DAYSHIFT FOLLOWS
SHORT=KS/SN
LONG/FIRE=DW
MARINE=MS
Hazardous weather outlook, Jan 11, 4:15 PM PST, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEDFORD OR
415 PM PST MON JAN 11 2010

ORZ021-022-120600-
SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST-
415 PM PST MON JAN 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

A HIGH WIND WARNING IS IN EFFECT UNTIL 1 AM PST TONIGHT. SEE
WEATHER MESSAGE FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ026-120600-
JACKSON COUNTY-
415 PM PST MON JAN 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
OREGON.

.DAY ONE...TONIGHT

A WIND ADVISORY IS IN EFFECT UNTIL 10 PM PST TONIGHT. SEE WEATHER
MESSAGE FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

CAZ081-120600-
CENTRAL SISKIYOU COUNTY-
415 PM PST MON JAN 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN
CALIFORNIA.

.DAY ONE...TONIGHT

A HIGH WIND WARNING IS IN EFFECT UNTIL 1 AM PST TONIGHT. SEE
WEATHER MESSAGE FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE PROBABILITY OF HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ORZ031-120600-
CENTRAL AND EASTERN LAKE COUNTY-
415 PM PST MON JAN 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
OREGON.

.DAY ONE...TONIGHT

A HIGH WIND WARNING IS IN EFFECT THROUGH TONIGHT. SEE WEATHER
MESSAGE FOR MORE SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE HIGH WIND WARNING WILL BE IN EFFECT UNTIL 7 AM PST TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Medford, OR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 12, 2:00 PM PSTWinter Weather AdvisoryMFRSiskiyou18 hr

Nearby

Wind Advisories in California, 2010Every wind advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.